# SDR DALA2018012200336

- Difficulty date: January 21, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N307DQ
- Make and model: Boeing 737732
- Aircraft serial: 29679
- Aircraft time: 27,487 hours, 11,956 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CARGO TRACK, RBL 13.80, BETWEEN BS 747 & 767 IN THE AFT CARGO BAY. REPAIRED THE CARGO TRACK IAW ERA 563915-14, REV ORIGINAL, AND PRI 563915-14, REVISIONS 0 AND 1.
